MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558610
Medical Device Problem Codes Inflation Problem (1310); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name is the (b)(6) hospital (b)(6); reported here as the facility name exceeded character limit for designated field.Block h6: imdrf device code a0414 captures the reportable investigation finding of balloon torn.Block h11: investigation results.The returned cre pro wireguided dase dilatation balloon device was analyzed, and a visual inspection found no damages.A functional inspection was performed, and the balloon was inflated without any problem, however, it was not able to hold the pressure due to it was teared.Microscope inspection confirmed the presence of a tear.No other problems with the device were noted.With all available information, boston scientific concludes the reported event of balloon failure to inflate can be confirmed.The results of the analysis performed on the returned device found that the device was inflated without any problem, however, it was not able to hold the pressure due to a tear which result in the reported failure to inflate.The teared found in the balloon is likely to have occurred due to factors encountered during the procedure or it can be due to excess pressure.These factors and interactions could influence the damage found in the balloon.Also, it is possible that interaction with any kind of a sharp surface during/previous the procedure could create friction on the balloon, causing the problem of teared during the procedure.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dase dilatation balloon was attempted to be used in the duodenum during an endoscopic retrograde cholangiopancreatography (ercp) procedure for common bile duct stone performed on (b)(6) 2026.During the procedure, the balloon could not be inflated after entering the designated position along the guidewire.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to stable.This event has been deemed a reportable event based on the investigation finding of balloon tear.Please see block h11 for full investigation details.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25295497
Report Number3005099803-2026-02123
Device Sequence Number9294442
Product Code FGE
UDI-Device Identifier08714729797494
UDI-Public(01)08714729797494(17)280205(10)35785307
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558610
Device Catalogue NumberM00558610
Device Lot Number0035785307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight50 KG